Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Light period for a month. Taking depo provera. Advise?

Hi i have been on the depo provera for 4 months, the first month my period was normal, the second i skiped it and now i have been lightly bleeding for a month, im kind of over it and want to stop, my doctor mentioned that you can be on the pill at the same time as the depo and this could stop the bleeding before i started, i was just woundering if i should and wondering if it would be ok for my body, as my hormones are all ready all over the place at the moment?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Irregular bleeding, light or heavy are the side effects of Depo provera.It can even cause complete amenorrhea after one year of the use. Yes you can stop Depo provera after your last shot and can switch over to other oral contraceptive pills (OCP). OCP has the ability to regularize menstrual cycle.
Hope this answers your question.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor